titoli, abstracts, parole chiave >>>
Nonradial solutions for the Hénon equation in RN

Gladiali, Francesca Maria and Grossi, Massimo and Neves, Sérgio L.N. (2013) Nonradial solutions for the Hénon equation in RN. Advances in mathematics, Vol. 249 , p. 1-36. ISSN 0001-8708. eISSN 1090-2082. Article.

Full text not available from this repository.

DOI: 10.1016/j.aim.2013.07.022


In this paper we consider the problem [...] where α>0 and N[...]3. From the characterization of the solutions of the linearized operator, we deduce the existence of nonradial solutions which bifurcate from the radial one when α is an even integer.

Item Type:Article
ID Code:9840
Uncontrolled Keywords:Bifurcation, hénon problem
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01-a Nuovi Dipartimenti dal 2012 > Scienze Politiche, Scienze della Comunicazione e Ingegneria dell'Informazione
Publisher:Academic Press / Elsevier
Deposited On:30 May 2014 11:09

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page